RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 463, Number 2, Pages 133–136 (Mi dan21460)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the second moment of $L$-series of holomorphic cusp forms on the critical line

V. A. Bykovskii, D. A. Frolenkov

Institute of Applied Mathematics (Khabarovsk Branch), Far Eastern Branch, Russian Academy of Sciences, ul. Dzerzhinskogo 54, Khabarovsk, 680000, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00335
This work was supported by the Russian Science Foundation, project no. 14-11-00335.


DOI: https://doi.org/10.7868/S0869565215200049


English version:
Doklady Mathematics, 2015, 92:1, 417–420

Bibliographic databases:

Document Type: Article
Received: 20.02.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21460

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Frolenkov, “Ravnomernye asimptoticheskie formuly dlya gipergeometricheskoi funktsii”, Dalnevost. matem. zhurn., 15:2 (2015), 289–298  mathnet  elib
    2. Olga G. Balkanova, Dmitry A. Frolenkov, “A uniform asymptotic formula for the second moment of primitive $L$-functions on the critical line”, Proc. Steklov Inst. Math., 294 (2016), 13–46  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line”, Izv. Math., 81:2 (2017), 239–268  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:115

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019